Spline functions and Stochastic filtering

Thomas-Agnan, Christine (1991) Spline functions and Stochastic filtering. Annals of Statistics, 19 (3). pp. 1512-1527.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/28153
Item Type: Article
Language: English
Date: 1991
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:44
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:28153
URI: http://publications.ut-capitole.fr/id/eprint/15900

Actions (login required)

View Item View Item